Posted by: IDB | 2008-11-07

Treatment side effects

I had taken some tablets etc which was given by doc.
Just after 2 days i got side effects and i am feeling that i never thought in life. from that day i lost my sexual power now i am worried - will I recover or what will happen? Please tell me a way to recover.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The side effects of medication are reversible and can be reduced by changing the dose or the type of medication. Please don't do this by yourself, speak to your doctor and let him/her direct you regarding whatever changes need to be made.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon#2 | 2008-11-07

IDB - go and see a proper doctor and take the medication with you so that the doctor can see what you were given. You will be able to recover and don' t take any more stuff to increase penis size - it doesn' t work and it isn' t necessary.

Reply to Anon#2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.